Children's Benadryl Allergy Relief Bubblegum Liquid 4 oz
Children's Benadryl Allergy Relief Bubblegum Liquid 4 oz

Children's Benadryl Allergy Relief Bubblegum Liquid 4 oz

Regular price $5.79 Save $-5.79
0 in stock
  • This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves
  • This children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula
  • Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
  • Children’s allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child’s allergies a time out

You may also like